English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 49064/83169 (59%)
造访人次 : 6957380      在线人数 : 53
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20733


    题名: Characterization of the finite mixture of exponential distributions by conditional moments of nonadjacent record values
    作者: 吳忠武;Wu, Jong-wuu
    贡献者: 淡江大學統計學系
    关键词: characterizaion;record values;conditional moment;failure rate;differential equation;the finite mixture of exponential distributions
    日期: 2000-01-01
    上传时间: 2009-11-30 12:58:06 (UTC+8)
    出版者: Japan Statistical Society
    摘要: In the present paper, the finite mixture of exponential distributions(Everitt and Hand(1981)and Johnson et al.(1994))is characterized by using the recurrence relations of conditional moments of nonadjacent upper record values. Furthermore, we also mention a similar theorem to characterize the finite mixture of exponential distributions by using the recurrence relations of conditional moments of nonadjacent lower record values.
    關聯: Journal of the Japan Statistical Society 30(1), pp.105-113
    DOI: 10.14490/jjss1995.30.105
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML23检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈